# SDR TSAA0353017

- Difficulty date: February 4, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGE SKIN AT BS 947.5 ABOVE STRINGER 25L.  HFEC INSPECTED THE EDGE OF THE TRIM.  ENLARGED TRIM BY .040 INCH INSURANCE CUT.  NDT INSPECTED THE OUTE ROW OF FASTENER HOLES COMMON TO REMOVED EXISTING REPAIR USING .030 NOTCH ROTARY AND SURFACE PROBE INSPECTIONS.  FABRICATED A .032 INCH DOUBLER, .050 INCH TRIPLER AND TWO .071 INCH FILLERS FROM 2024-T3 CLAD SHEET.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BVMS 10-79 TYPE III PRIMER.  INSTLALED REPAIR PARTS WITH FASTENERS AND HI-LOKS WET WITH BMS 5-95 SEALANT IN TRANSITION FIT HOLES.  APPLIED A FILLET SEAL OF BMS 5-95 SEALANT AROUND THE EDGES.  APPLIED CORROSOIN INHIBITING COMPOUND TO THE INTERNAL AND EXTERNAL SURFACES OF THE REPAIR AREA.
